HETEROSKEDASTICITY-ROBUST TESTING FOR A FRACTIONAL UNIT ROOT
This paper shows how fractional unit root tests originally derived under stationarity can be made robust to heteroskedasticity. This is done by using existing tests nested in a regression framework and then implementing these tests using White’s heteroskedasticity consistent standard errors (White, 1980). We show this approach is effective both asymptotically and in finite samples. We also provide some evidence on the asymptotic local power of different implementations of the tests, under both homoskedasticity and heteroskedasticity.
Year of publication: |
2009
|
---|---|
Authors: | Kew, Hsein ; Harris, David |
Published in: |
Econometric Theory. - Cambridge University Press. - Vol. 25.2009, 06, p. 1734-1753
|
Publisher: |
Cambridge University Press |
Description of contents: | Abstract [journals.cambridge.org] |
Saved in:
Saved in favorites
Similar items by person
-
PORTMANTEAU AUTOCORRELATION TESTS UNDER Q-DEPENDENCE AND HETEROSKEDASTICITY
Harris, David, (2014)
-
HETEROSKEDASTICITY-ROBUST TESTING FOR A FRACTIONAL UNIT ROOT
Kew, Hsein, (2009)
-
Semiparametric Single-Index Predictive Regression
Zhou, Weilun, (2019)
- More ...